Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

Joint Pain, Bells Palsy and Exercise

coskuncoskun Member Posts: 3

I have been having joint pain, especially in my neck and knees. I find walking difficult as my gait has been compromised. I have been prescribed "pregabalin" but it makes me feel very tired and unbalanced too. I am always feeling tired all day. Even sleep, a night of good sleep is not helping. After I have had Bell`s Palsy, my body started going down fast. My left eye is in trouble too. A present by Bell`s Palsy!

My doctors say that they cannot help me anymore and told me to do as much as I can what is possible. Walking is difficult now. I can walk but I must consciously make an extra effort not to sway from side to side.

I am 80 years of age, a pensioner. I used to enjoy the gym activities in earlier years very much. Now, everything just sucks! I live in sheltered accommodation.

If I try to exercise, even without any weight, I am in pain all over and the neck just freezes. The usual painkillers that I often use are Paracetemol which is not really very effective.

How boring, is it not?

Comments

  • TomTom Moderator Posts: 96

    Welcome to the forum, @coskun, You are not having an easy time with your problems with walking and the aftermath of Bells Palsy. You do not say if you have been given a diagnosis of any form of arthritis.

    May I suggest that you talk to our Helpline, you will find the number on our home page. They are opn Monday to Friday.

    Take care and best wishes.

    Tom

  • coskuncoskun Member Posts: 3

    Thank you, Tom.

    I have osteoarthritis in general (wear+ tear)and I think I also have a kind of peripheral nerve damage somewhere in the system. It could be fibromyalgia or something similar and a gait problem.

    Thank you for your good wishes.

Sign In or Register to comment.